Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welcome to Justanswer! I am Dr. Altman and happy to assist you both today!The dose of methocarbomol is 15-20 mg/ kg so for your 35 pound dog (15.9 kg) this would be 238- 318 mg so this dose would only be a mild increase in dose for Gypsy likely causing mild to moderate sedationWe can do things one of two ways:-Since Gypsy ingested this within the last hour then you can induce vomiting with 3% hydrogen peroxide 1 tsp per ten pounds(1 tbsp) then walk around to mix it in the stomach and agitate the lining. If no vomiting within 10-15 minutes it can be repeated once only in hopes of inducing vomiting.-Monitor tonight for sedation and responsiveness to you and as long as she is responsive to you simply monitor tonight but if the sedation becomes more heavy then consider a veterinary er to "flush" the medications out of her systemI hope this makes sense but please let me know how else I can assist you both today. With her being a healthy young dog likely she will be sedated tonight and back to normal tomorrow as the half life is approximately 8 hours of effect.
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION (I am not compensated in any other way). Bonuses are always welcome. Thanks!
If you have additional questions after you rate the question, you are welcome to request me for additional conversations if I am on-line or by beginning your question "Dr. Altman..." or "Dogdoc4u..." and others will leave the questions for me. Good luck to you both!!!
I am glad to see you were able to view my responses earlier. How is Gypsy doing? I would love an update!
Please let me know if I can be of any further assistance to you both today!
If you are satisfied with our chat please rate or accept so I may be compensated for my time. Thank you!
I am on-line another hour tonight if you have any additional questions or comments